273 0

PERMUTING TRIDERIVATIONS AND PERMUTING TRIHOMOMORPHISMS IN BANACH ALGEBRAS

Title
PERMUTING TRIDERIVATIONS AND PERMUTING TRIHOMOMORPHISMS IN BANACH ALGEBRAS
Author
박춘길
Keywords
permuting triderivation on C*-algebra; permuting trihomomorphism in Banach algebra; Hyers-Ulam stability; direct method; triadditive s-functional inequality
Issue Date
2020-10
Publisher
ROCKY MT MATH CONSORTIUM
Citation
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v. 50, no. 5, page. 1793-1806
Abstract
Using the direct method, we prove the Hyers-Ulam stability of permuting triderivations and permuting trihomomorphisms in Banach algebras and unital C*-algebras associated with the triadditive s functional inequality parallel to f(x + y, z - w, a + b) + f (x - y, z + w, a - b) - 2f(x, z, a)+2f(x, w, b) -2 f (y, z, b) + 2f (y, w, a)parallel to ˂=parallel to s(2f ((x + y)/2, z - w , a + b) + 2 f ((x - y)/2, z + w, a - b) - 2f (x, z, a) + 2f (x, w, b) - 2f (y, z, b) + 2 f (y, w, d))parallel to, where s is a fixed nonzero complex number with vertical bar s vertical bar ˂ 1.
URI
https://projecteuclid.org/journals/rocky-mountain-journal-of-mathematics/volume-50/issue-5/Permuting-triderivations-and-permuting-trihomomorphisms-in-Banach-algebras/10.1216/rmj.2020.50.1793.shorthttps://repository.hanyang.ac.kr/handle/20.500.11754/170972
ISSN
0035-7596; 1945-3795
DOI
10.1216/rmj.2020.50.1793
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE